Ibuprom Sinus Tabs are two substances that together alleviate swelling and congestion of the nasal mucosa, which leads to nasal congestion and collateral nasal sinuses. In addition, the Ibuprom Sinus relieves pain and fever associated with colds.
Ibuprom Sinus Composition:
Active substances: ibuprofen and phenylephrine hydrochloride. 1 coated tablet contains ibuprofen - 200mg, phenylephrine hydrochloride - 6.1mg and other ingredients: calcium hydrogen phosphate dihydrate, croscarmellose sodium, powdered cellulose, talc, simethicone, colloidal silica, anhydrous, sucrose, calcium carbonate, Macrogol 6000, povidone K90, Macrogol , Green Spruce Food Colourant 83270-DO (sodium sulfate (E 514), tartrazine (E 102), brilliant blue (E 133)), titanium dioxide (E 171), shellac, cocoa oil.
Ibuprom Sinus Action:
Ibuprom Sinus Tabs works comprehensively thanks to two active substances, ibuprofen and phenylephrine hydrochloride. Ibuprofen is classified as a nonsteroidal anti-inflammatory drug, and phenylephrine hydrochloride clears the nose. The drug has analgesic, anti-inflammatory and antipyretic properties. The Ibuprom Sinus contributes to the contraction of blood vessels, reduction of congestion and swelling of the nasal mucosa and sinuses, as well as reduces the amount of secretions, which is a way to unblock the nose and sinuses. In addition, the drug facilitates breathing because the airway is open.
Ibuprom Sinus Application:
Ibuprom Sinus Tabs is intended for emergency use in relieving the symptoms of nasal congestion and collateral nasal sinus accompanied by headache. Ibuprom Sinus can also be used to treat pain related to sinus obstruction and fever associated with flu and colds.
Ibuprom Sinus Additional information: The Ibuprom Sinus should be kept out of reach of children, at room temperature (below 25 ° C).
Ibuprom Sinus Contraindications:
Do not use in case of hypersensitivity to any component of the Ibuprom Sinus and in patients who have ever had allergy symptoms in the form of bronchial asthma, rhinitis, angioedema or urticaria after taking acetylsalicylic acid or other NSAIDs; in patients taking monoamine oxygenase inhibitors, used to treat hypotension and depression, and up to 14 days after stopping treatment; in the presence of active or recurrent gastric and / or duodenal ulcer or gastrointestinal bleeding in the past, after using NSAIDs, gastrointestinal or perforation bleeding, intracranial or other bleeding, severe liver, kidney or heart failure, coronary artery disease, hypertension unexplained blood disorder, hemorrhagic diathesis, diabetes mellitus, pheochromocytoma, closed angle glaucoma, hyperthyroidism, prostatic hyperplasia. Do not use during pregnancy and breast-feeding, and children under 12 years of age.
Ibuprom Sinus Side effects:
Ibuprom Sinus Tabs may cause side effects, if these effects are severe, stop taking the medicine and consult your doctor immediately. Serious side effects (very rare): exacerbation of infection-related inflammation (e.g. occurrence of necrotizing fasciitis) associated with non-steroidal anti-inflammatory drugs; symptoms of aseptic meningitis such as neck stiffness, headache, nausea, vomiting, fever or disturbance of consciousness, mainly in patients with autoimmune disorders (systemic lupus erythematosus, mixed connective tissue disease); disorders of blood cell production: the first symptoms are fever, sore throat, superficial sores in the oral mucosa, flu-like symptoms, fatigue, bleeding (these symptoms must not be treated with painkillers or antipyretics); severe generalized hypersensitivity reactions: swelling of the face, tongue, internal swelling of the larynx with a decrease in airway patency, respiratory failure, increased heart rate, drop in blood pressure, including life-threatening shock; palpitations, heart failure, myocardial infarction (if you get severe chest pain, stop taking the medicine and contact your doctor immediately); esophagitis, pancreatitis, diaphragm-like narrowing of the intestine (if you experience: acute epigastric pain, tarry stools or bloody vomiting, stop taking the medicine and contact your doctor immediately), reduce urine output and swelling.
Ibuprom Sinus Dosage:
Use according to the directions in the leaflet or as directed by the doctor. Take orally. Adults and children over 12 years of age: 2 tablets 3 times a day (every 8 hours), there should be at least 4 hours between taking the doses. Do not take more than 6 tablets a day. Do not use for more than 3 days without consulting a doctor. If after this time the symptoms do not improve or get worse, you should contact your doctor.